MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER NAV3(R) PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER NAV3(R) PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 7700-700-000
Medical Device Problem Codes Imprecision (1307); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer the device will not allow alteration during case and showing inaccuracies as the post terroir shift happened automatically.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was not available for evaluation.H3 other text : the system log files were not available for review.

Brand Name
STRYKER NAV3(R) PLATFORM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key14192937
Report Number3015967359-2022-00730
Device Sequence Number17255085
Product Code HAW
UDI-Device Identifier04546540696427
UDI-Public04546540696427
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7700-700-000
Device Catalogue Number7700-700-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown